SurvivingInfidelity.com Forum Archives

Return to Forum List

Advice, please? Any men perhaps?

You are not logged in. Login here or register.

Shocked2believe posted 12/14/2013 07:26 AM

Sorry ladies. I am not trying to be sexist in any way. Please do give me any advice should you have any input to my dilemma ... and aldo please help me perhaps understand something which I can't seem to comprehend.

Unfortunately, got to give a brief history: Sorry!

WH has always battled to put weight on and just before my eldest DS was born, took steroids to help build and put weight on. Now this had been ongoing on and off for the last 5 years. He has also recently found a legitimate company who supply 'natural' ways to build weight (supplying hormones i.e testosterone etc).

So whilst WH was on annual leave we did a lot of HB. Then before I told him last week that he had to choose between his 'friend' and me, he told me he was having to give up being intimate for three months with no reasonable explanation. Only reason I got was slight mumblings about the 'natural' stuff he's been taking. Now this is where I'm really confused. Why would he have to give up for 3 months. My head is going all over the place with these thoughts...... STD's that I don't know about being my biggest worry! Anyone got any idea to please help me unfold this mystery that I just cannot fathom and is making me sick with worry!

Pass posted 12/14/2013 09:33 AM

I have no idea what that's about, but it doesn't matter what I say anyhow. Vague mumblings are just not good enough. You asked him a reasonable question, and have every right to expect a full, honest explanation.

If he's being vague, it's because he doesn't WANT to give you the full answer. Can you imagine him ever giving up sex for three months without a good reason?

And part of the plan for your marriage to possibly recover is that he has to be complete and honest about EVERYTHING. If he has an embarrassing problem with his dick, his cheating has totally disqualified him from any privacy he may think he should have.

He's hiding something.

jjct posted 12/14/2013 09:38 AM

What pass said ^^^
(see pass? It does matter )

StillGoing posted 12/14/2013 11:34 AM

What pass said.

Also, steroids to put on weight? That's like smoking meth to fix your teeth.

Razor posted 12/14/2013 13:03 PM

By weight. Do you mean muscle mass? Steroids would help for that.

As I understand it. Steroids dont actually build muscle mass. What they do is help your body heal faster so you can get into the gym and work out harder.

There are allot of protein shakes and other fitness supplements that would help him put on weight. Steroids seems like an odd choice.

3 months with no sex? I dont get that.

Testosterone medications when applied topically can have a bad effect on women that come into contact with that. If its shots and not topically applied then I dont see why he couldnt have sex.

Sex drive differs from person to person. I suppose just as it differs in women. Low testosterone can stunt sex drive so maybe thats why your husband is taking it? If he is going OFF testosterone medication he may drastically loose his sex drive for some time while his body adjusts. Maybe thats what he means by *cant have sex*?

He needs to tell you more.

StillGoing posted 12/14/2013 13:13 PM

Yeah, steroids will help you bulk out fast but unless they've been prescribed for a good reason they're likely to fuck you up from extended use. Impotence and man tits from anabolic steroids aren't really a long term investment IMO.

k94ever posted 12/14/2013 13:49 PM

I'd be the one getting tested for STD's. It sounds like he's hiding something from you.

You know he lies.

Protect yourself and get tested.

k9

Nature_Girl posted 12/14/2013 14:09 PM

He's hiding something from you. Meaning, he's hiding important information from you. You need to insist he give you clear answers ASAP.

pewpewpew posted 12/14/2013 17:23 PM

I agree that this sounds off.

While he is taking steroids, his sex drive would most likely increase due to the added testosterone.
Typically, after use is when he would possibly lose his drive so I'm not buying his story.

I'd lay low and do some digging.

Kalliopeia posted 12/15/2013 09:00 AM

I would suspect his friend has HPV and he exposed himself to it. He wants 3 months to see if he is clear of it.

I would check my own self over, if I were you.

Return to Forum List

© 2002-2018 SurvivingInfidelity.com ®. All Rights Reserved.